MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1460-9592.2001.00898.x

Медицинская библиотека · Pacing and clinical electrophysiology : PACE · 2001

Adenosine- and verapamil-sensitive ventricular tachycardia in the newborn.

Ozer S, Allen S, Schaffer M S

Клинический случайСтатьяПеревод в очереди

Аннотация

Two neonates presented with sustained, monomorphic VT. Transesophageal electrophysiological studies demonstrated that the VTs were initiated with burst atrial pacing in one and noninducible in the other, and both terminated with burst atrial pacing and with adenosine. Oral verapamil suppressed the VTs in both. Following discontinuation of verapamil at 1 year of age, both children remain free of tachycardia recurrence at 3 and 4 years of age. These cases suggest that cAMP-mediated triggered activity may be responsible for some VTs in infancy.

Для цитирования: Ozer S, Allen S, Schaffer M S. Adenosine- and verapamil-sensitive ventricular tachycardia in the newborn.. Pacing and clinical electrophysiology : PACE. 2001. DOI: 10.1046/j.1460-9592.2001.00898.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.